Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

47 Publikationen

2010 | Bielefelder E-Dissertation | PUB-ID: 2301258
Pattloch, D.: Pflegebedürftigkeitsfreie Lebenserwartung in Deutschland : ein Beitrag zur Debatte um die Kompression von Morbidität. Bielefeld University, Bielefeld (Germany) (2010).
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794256
Haye, A., González, R., Ordóñez, G., Bohner, G., Siebler, F., Sirlopú, D., Millar, A., de Tezanos-Pinto, P., Torres, D.: System-perpetuating asymmetries between explicit and implicit intergroup attitudes among indigenous and non-indigenous Chileans. Asian Journal of Social Psychology. 13, 163-172 (2010).
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2305139
Tekmen, N.H.: Interacting particle systems on graphs. Bielefeld University, Bielefeld (Germany) (2010).
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1948769
Mehler, A., Lücking, A., Weiß, P.: A network model of interpersonal alignment in dialog. Entropy. 12, 1440-1483 (2010).
PUB | PDF | DOI | Download (ext.) | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Bogachev, V.I., Da Prato, G., Röckner, M.: Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces. Journal of Functional Analysis. 256, 1269-1298 (2009).
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2305085
Bier, M.: On dynamic Knightian uncertainty models : time-consistency and optimal behavior. Bielefeld University, Bielefeld (Germany) (2009).
PUB | PDF
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
Bogachev, V.I., Da Prato, G., Röckner, M.: On parabolic equations for measures. Communications in Partial Differential Equations. 33, 397-418 (2008).
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Kondratiev, Y., Kuna, T., Oliveira, M.J.: Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces. CONDENSED MATTER PHYSICS. 11, 237-246 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, M., Zint, N.: Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS. 130, 727-740 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, S., Herzberg, F.: Optimisation of measures on a hyperfinite adapted probability space. ACTA APPLICANDAE MATHEMATICAE. 100, 1-14 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586626
Reimann, P.: Typicality of pure states randomly sampled according to the Gaussian adjusted projected measure. JOURNAL OF STATISTICAL PHYSICS. 132, 921-935 (2008).
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
Cerrai, S., Röckner, M.: Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annales de l'Institut Henri Poincare (B) Probability and Statistics. 41, 69-105 (2005).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
Cerrai, S., Röckner, M.: Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability. 32, 1100-1139 (2004).
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605204
Kondratiev, Y., Minlos, R., Zhizhina, E.: One-particle subspace of the Glauber dynamics generator for continuous particle systems. REVIEWS IN MATHEMATICAL PHYSICS. 16, 1073-1114 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Albeverio, S., Kondratiev, Y., Pasurek, T., Röckner, M.: Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY. 32, 153-190 (2004).
PUB | WoS
 
2003 | Bielefelder E-Dissertation | PUB-ID: 2303709
Kutoviy, O.: Analytical methods in constructive measure theory on configuration spaces. Bielefeld University, Bielefeld (Germany) (2003).
PUB | PDF
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613934
Kondratiev, Y., Kuna, T.: Harmonic analysis on configuration space - I. General theory. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 5, 201-233 (2002).
PUB | DOI | WoS
 
2002 | Bielefelder E-Dissertation | PUB-ID: 2303090
El Mabrouk, K.: Semilinear perturbations of harmonic spaces and Martin-Orlicz capacities : an approach to the trace of moderate U-functions. Bielefeld University, Bielefeld (Germany) (2002).
PUB | Dateien verfügbar
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617754
Bogachev, V.I., Röckner, M., Wang, F.-Y.: Elliptic equations for invariant measures on finite and infinite dimensional manifolds. Journal de Mathématiques Pures et Appliquées. 80, 177-221 (2001).
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616354
Bogachev, V.I., Röckner, M.: Elliptic equations for measures on infinite dimensional spaces and applications. Probability Theory and Related Fields. 120, 445-496 (2001).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung